MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CATH, CLOSED SUCTION, 14FR, DBL SWL, ETT

MEDLINE INDUSTRIES LP; CATH, CLOSED SUCTION, 14FR, DBL SWL, ETT
Catalog Number DYNCSDS14
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on 9/8/2024, "there was another sudden drop in vte and vti.The rt noticed that the inline suction catheter would not stay locked in the off position.The catheter was replaced, and the situation resolved.Rt saved the catheter and reported the event.He also confirmed the locking mechanism on the replacement catheter worked appropriately".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Lots retained for investigation from customer: 28623040004, 28623040008, 28623070004, 28623080005, 28623090005, 28624020016.
 
Event or Problem Description
According to the facility on (b)(6) 2024, "there was another sudden drop in vte and vti.The rt noticed that the inline suction catheter would not stay locked in the off position.".

Common Device Name
CATH, CLOSED SUCTION, 14FR, DBL SWL, ETT
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20408322
Report Number1417592-2024-00895
Device Sequence Number15082500
Product Code BSY
UDI-Device Identifier40884389125060
UDI-Public40884389125060
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNCSDS14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown